# SDR DALA2019052803307

- Difficulty date: May 24, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 64,818 hours, 24,064 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6704 -ATB- RETURNED TO ATL DUE TO LOSS OF THE NR 1 AND NR 2 AUTO PRESSURE CONTROLLERS. CORRECTIVE ACTION: BOTH CONTROLLERS FAULT AC MOTOR REPLACED OUTFLOW VLV. MTC FOUND UPPER PRESSURE RELIEF VLV TRIPPED, REPLACED SAME.
